# SDR DALA2023011700345

- Difficulty date: January 16, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 69,731 hours, 22,804 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Condition: Faulted
- Location: Anti-Skid
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW DECLARED EMERGENCY DURING APPROACH DUE TO NML AND ALTN ANTISKID EICAS MESSAGES AND ASSOCIATED ANTISKID DISCREET LIGHT ILLUMINATED. R & R NR 4 & 8 TRANSDUCER WIRING FROM TRANSDUCERS TO LG JUNCTION BOX. R & R NR 8 TRANSDUCER AND ANTISKID - AUTO BRAKE CONTROL UNIT. R & R RELAYS K10323 AND K10233.
